On the Behaviour of Global Errors at Infinity in the Numerical Integration of Stable Initial Value Problems.
Numerische Mathematik, Tome 28 (1977), pp. 445-454
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132497,
author = {O. Nevanlinna},
title = {On the {Behaviour} of {Global} {Errors} at {Infinity} in the {Numerical} {Integration} of {Stable} {Initial} {Value} {Problems.}},
journal = {Numerische Mathematik},
pages = {445--454},
year = {1977},
volume = {28},
zbl = {0348.65074},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132497/}
}
O. Nevanlinna. On the Behaviour of Global Errors at Infinity in the Numerical Integration of Stable Initial Value Problems.. Numerische Mathematik, Tome 28 (1977), pp. 445-454. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132497/